Severe ME Day of Understanding and Remembrance: Aug. 8, 2017
Determined to paper the Internet with articles about ME, Jody Smith brings some additional focus to Severe Myalgic Encephalomyelitis Day of Understanding and Remembrance on Aug. 8, 2017 ...
Discuss the article on the Forums.

Pain etc, PH balance? Need help quickly pls.

Discussion in 'Gastrointestinal and Urinary' started by Ninan, Dec 22, 2015.

  1. Ninan

    Ninan Senior Member

    Messages:
    511
    Likes:
    313
    I'm on Fred's B12 protocol and very very dependent on taking my supplements every day. Without them I'm bed bound or worse. Now my stomach is giving me trouble (for the first time ever) and I'm kind of panicking about this.

    Symptoms:

    - A couple of nights/month the last 6 months: Waking up from pain in anus, running to bathroom and almost fainting, lots of very loose stools.

    - Now, since a few days constant pain in anus, bubbly stomach and strange taste in mouth. No acid regurgitations, no stomach pain or weird stools. Could it be that I've altered the PH balance in some way? Too basic/alkaline?

    Possible reasons:

    - Taking lots of ascorbic acid, magnesium and zinc recently. From what I've just read it seems they all make your body more basic.

    I'm trying to:

    - Switch from ascorbic acid to buffered vitamin C. Not sure it will help.

    Any idea of what's going on and what I can do about it? If I could I would stop the protocol for a few days but that's just not an option. Help very much appreciated.
     
  2. Skippa

    Skippa Anti-BS

    Messages:
    841
    Likes:
    2,960
    All I can say is that zinc does the funny taste and gurgly stomach to me too.
     
    Ninan likes this.
  3. Ninan

    Ninan Senior Member

    Messages:
    511
    Likes:
    313
    Yes, zinc is not any stomachs best friend I think.

    Anyway, I got some help in another forum and found out I probably have a candida problem. I thought I was about the only one with ME/CFS who didn't. Turns out I'm not. At least then there are a lot of things I can do about it.
     
  4. helen1

    helen1 Senior Member

    Messages:
    972
    Likes:
    1,369
    Canada
  5. minkeygirl

    minkeygirl But I Look So Good.

    Messages:
    4,678
    Likes:
    4,648
    Left Coast
    Magnesium will make you go like mad. I forget which one doesn't make you go.

    When I recently prepped for a colonoscopy with mag citrate liquid, before it even started working my rectum was on fire. So maybe that with the C, which will also cause diahrea, is doing in you.
     
    Valentijn and Skippa like this.

See more popular forum discussions.

Share This Page